Massachusetts, 2016

Drought in Massachusetts, December 1 to 31, 2016

December 1 to 31, 2016 · NWS BOX · 21 events in 21 counties and zones

Precipitation was below normal for most of Massachusetts during December, but with areas of above normal amounts along the North Shore and around Quabbin Reservoir in Central Massachusetts. Amounts in Southeast Massachusetts were near 2 inches below normal while Amherst was near 1 inch above normal.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

Precipitation was below normal for most of Massachusetts during December, but with areas of above normal amounts along the North Shore and around Quabbin Reservoir in Central Massachusetts. Amounts in Southeast Massachusetts were near 2 inches below normal while Amherst was near 1 inch above normal.

A Drought Warning remains in effect for most of Massachusetts. A Drought Advisory continued for Cape Cod and the Islands.

Although rivers and streams had some fluctuations during the month, they were predominantly at below normal levels during December. Reservoirs monitored by Massachusetts Department of Conservation and Recreation (DCR), were mainly at below normal levels.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Nov 30, 10:04 PM EST, 1 hour 56 minutes earlier.

Area forecast discussion, Nov 30, 10:04 PM EST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Taunton MA
1004 PM EST Wed Nov 30 2016

.SYNOPSIS...
Widespread rain will be locally heavy at times overnight. Dry
conditions return at or just before sunrise Thu and continue into
much of the weekend, with a trend toward cooler temperatures. For
early next week, an uncertain forecast but cool weather is
expected with some potential for wintry precipitation sometime
Sunday night into Tuesday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...

10 PM Update...

No major changes with this forecast update.

Moist conveyor belt along the Eastern Seaboard into New England
tonight per latest water vapor imagery. Within this moist conveyor
belt SPC mesoanalysis shows a plume of 1.4 to 1.6 inches streaming
northward into New England. Surface analysis shows strong pressure
falls over PA and models indicate this is where triple point low
will form within the next few hours and then track over southern
New England in response to strong forcing aloft. All of these
ingredients will result in periods of heavy rain 04z to
08z...possibly lingering until 11z across eastern MA coast
including Cape Cod and islands. Already seeing heavy bands of rain
across southern CT/Long Island into NYC and NJ. Not expecting any
flooding other than minor urban/poor drainage.

Also will have to evaluate a period of gusty southwest winds
across the south coast of MA and RI 09z-12z as warm sector moves
across this region and coincides with 50-60 kt low level jet. Will
review all 00z guidance before deciding on a possible wind
advisory for this area. Previous forecast captures these details
nicely so no wholesale changes with this forecast update. Earlier
discussion below.

====================================================================

1) Rain heavy at times persists into the overnight hours...

Approaching shortwave was increasing the forcing for ascent and has
allowed widespread rain to develop across the region late this
afternoon. A strengthening east to southeast low level jet/PWATS
that were both 2-3 standard deviations above normal will set the
stage for another soaking rain this evening.

Unlike yesterday's rain event, this one will persist through the
overnight hours.  After midnight, the easterly low level jet will
become south southwest and increase to between 55 and 65 knots
across the southeast New England coast.  This in response to a
surface wave of low pressure that will track across RI/southeast MA.
The result will be more rain, some of which will be heavy at times.

Rainfall amounts look to average between 0.75 and 1.50 inches, but
localized 2+ inch amounts are possible.  It is difficult to determine
where the axis of heaviest rain will setup.  There appears to one
area across our western/northern MA and into northern CT where an
impressive band of mid level frontogenesis sets up.  There are also
indications of a second band near the south coast, on the nose of
the strong low level jet coupled with surface convergence along the
wave of low pressure.  There is even a low risk of an isolated
thunderstorm or two.  While no significant problems are anticipated,
brief localized poor drainage street flooding is possible.

2) Gusty winds across Cape/Islands toward daybreak...

The core of the powerful southwest low level jet will cross the
Cape/Islands between 8z and 12z.  As is typically the case, there is
an inversion in place but some of that wind will mix down.  We think
a few hours of southwest wind gusts of 30 to 40 mph near 12z will be
the general rule.  Opted to hold off on a wind advisory for now, but
there still is a low risk especially if any convective elements can
bring down the stronger winds from aloft.  Later shifts will have to
monitor closely.

3) Temperatures...

Another night of interesting temperature trends across the region.
Temps should mainly be in the 40s to around 50 on the south coast
this evening.  However, the track of the surface low will allow
portions of RI/SE MA to warm sector toward daybreak.  Temps in these
locations may be around 60 near daybreak, while most of the interior
remains in the cool sector and in the 40s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Thursday...

A much better day is in store as intensifying low pressure lifts
into the Canadian Maritimes.  Skies will become partly sunny during
the morning, but a scattered to broken deck of strato-cumulus clouds
will likely move into the region from the west during the afternoon.
This should yield partly to mostly cloudy skies with the clouds most
abundant across the interior.  Despite cold advection aloft, given
the mild start it will take sometime for that to be reflected at the
surface.  Temps most of the day should be well up into the 50s. It
will be a bit breezy though with Bufkit soundings supporting
westerly wind gusts of 20 to 35 mph.  Nonetheless, not a bad day for
the first day of December.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
* Dry with cooling temperatures through the weekend
* Low confidence in wintry precip Sun. night into Mon.

There is continued uncertainty with regards to precipitation in the
mid range models.  The Canadian, GFS, and GEFS members all keep
southern New England dry throughout the long term period.  The EPS
members have two low pressures approaching southern New England
sometime Sunday night into Monday, one from the north and the other
from the south.  However, the members are well spread out as far as
path and timing.  The operational ECMWF indicates a similar solution
but slower, delayed until Tuesday into Wednesday.  Reading previous
forecast discussions, this time period has been very uncertain with
models flip flopping, so will keep with a blend of the models for
the forecast.

Friday through Sunday...High confidence.  The upper level low and
its surface reflections will move into the Maritimes, leaving
southern New England in a tight pressure gradient between the
departing low and a strong high pressure across the southeastern
CONUS.  This will result in rather blustery weather, in addition to
temperatures returning to near normal or just below normal.  Friday
will be the warmest day with temperatures diminishing through the
weekend.

Sunday night through Wednesday...Low confidence.  As stated above,
there is quite a bit of spread in the models and the ensembles,
leaving a lot of uncertainty for this period of the forecast. Option
one - a continuation of the weekend - seasonable temperatures and
dry. Option two - a period of wintry precipitation Sunday night and
Monday.  Option three - a period of wintry precipitation, but not
until Tuesday and Wednesday.  Which one it will be remains to be
seen.  Will need to keep an eye on the models over the next few
days.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

10 pm update...

No major changes from 00z TAF issuance. Not much change overnight
with improving conditions arriving 09z-12z Thu from west to east.
Earlier discussion below.

=====================================================================

Short Term /through Thursday/...

Tonight...Moderate to high confidence. IFR conditions will prevail this
evening in widespread rain and patchy fog. LLWS will also be a
concern especially after midnight along the southeast New England
coast. The inversion will keep most of the stronger winds aloft,
but a brief period of southwest wind gusts of 25 to 35 knots may
develop toward daybreak across the Cape/Islands.

Thursday...High confidence.  Lingering MVFR-IFR conditions will
improve to mainly VFR by mid to late morning.  VFR will then
dominate through Thursday, but a scattered to broken deck of strato-
cumulus clouds may result in brief marginal MVFR CIGS.

KBOS TAF...Moderate to high confidence in TAF.

KBDL TAF...Moderate to high confidence in TAF.

Outlook /Thursday Night through Monday/...

Thursday night through Sunday...High confidence.  Mainly VFR.
Blustery W-NW winds expected.

Sunday night and Monday...Low confidence.  As stated in the long
term section there is much uncertainty.  Could be VFR and dry or a
mix of MVFR/IFR and wintry precip especially across the interior.

&&

.MARINE...
Forecaster Confidence Levels.

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Thursday/...

Tonight...Moderate to high confidence.  Approaching low pressure
will allow easterly winds to increase tonight with speeds of 25 to
35 knots.  There may be a brief lull in the wind gusts, but they
will then shift to the south toward daybreak as most of our waters
warm sector resulting in another round of 25 to 35 knot gusts. Small
craft headlines are posted all open waters, except for Gales on the
eastern outer-waters for a period of 35 knot wind gusts.

Thursday...High confidence.  Westerly wind gusts of 25 to 35 knots
expected in the cold air advection pattern as intensifying low
pressure lifts towards the Canadian Maritimes.  Small craft
headlines all waters, except will continue Gales for our eastern
most outer-waters through the morning.  Seas on the order of 6 to 10
feet expected across our outer-waters.

Outlook /Thursday Night through Monday/...

Moderate confidence.  Small craft conditions to start. Then winds
and seas gradually diminish throughout the period, falling below
small craft criteria for a period Sunday. Then there is a
possibility that a low pressure system approaches the waters with
a resulting increase in seas and wind. There is also a possibility
that high pressure builds into the region and winds and seas
remain below small craft criteria.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 7 PM EST Thursday for ANZ231>235-
     237-251-256.
     Small Craft Advisory from 8 AM to 5 PM EST Thursday for ANZ230-
     236.
     Gale Warning from 1 AM to noon EST Thursday for ANZ250-254-255.

&&

SYNOPSIS...Frank/RLG
NEAR TERM...Frank/Nocera/RLG
SHORT TERM...Frank
LONG TERM...RLG
AVIATION...Frank/Nocera/RLG
MARINE...Frank/RLG
Hazardous weather outlook, Nov 30, 3:51 PM EST, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
351 PM EST WED NOV 30 2016

CTZ002>004-MAZ002>024-026-RIZ001>008-012100-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
351 PM EST WED NOV 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF
MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ250-254-255-012100-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
351 PM EST WED NOV 30 2016

...GALE WARNING IN EFFECT FROM 1 AM TO NOON EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-251-256-012100-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
351 PM EST WED NOV 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

RLG

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

21 drought. Local standard time, as filed.

Drought, Western Franklin

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Western Franklin forecast zone
Reported by
Drought Monitor
Coordinates
42.583, -72.592 (the zone’s center; the record gives no point)

The U.S. Drought Monitor had a Severe Drought (D2) designation in western Franklin County through the month of December.

Drought, Eastern Franklin

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Eastern Franklin forecast zone
Reported by
Drought Monitor
Coordinates
42.583, -72.592 (the zone’s center; the record gives no point)

The U.S. Drought Monitor had a Severe Drought (D2) designation for much of eastern Franklin County through the month of December. The U.S. Drought Monitor had extreme Drought (D3) in the vicinity of Leverett and Shutesbury.

Drought, Northern Worcester

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Northern Worcester forecast zone
Reported by
Drought Monitor
Coordinates
42.351, -71.908 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Extreme Drought (D3) designation for most of northern Worcester County through the month of December. A Severe Drought (D2) designation covered the extreme northwest part of the county.

Drought, Western Middlesex

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Western Middlesex forecast zone
Reported by
Drought Monitor
Coordinates
42.486, -71.392 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Extreme Drought (D3) designation for western Middlesex County through the month of December.

Drought, Western Essex

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Western Essex forecast zone
Reported by
Drought Monitor
Coordinates
42.639, -70.868 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Extreme Drought (D3) designation for western Essex County through the month of December.

Drought, Eastern Essex

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Eastern Essex forecast zone
Reported by
Drought Monitor
Coordinates
42.639, -70.868 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Extreme Drought (D3) designation for eastern Essex County through the month of December.

Drought, Western Hampshire

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Western Hampshire forecast zone
Reported by
Drought Monitor
Coordinates
42.340, -72.664 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Severe Drought (D2) designation for Western Hampshire County through the month of December. An Extreme Drought (D3) designation in the southeast portion on December 1 was reduced to the Severe Drought designation on December 20.

Drought, Western Hampden

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Western Hampden forecast zone
Reported by
Drought Monitor
Coordinates
42.135, -72.632 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Extreme Drought (D3) designation in western Hampshire County through the month of December.

Drought, Eastern Hampshire

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Eastern Hampshire forecast zone
Reported by
Drought Monitor
Coordinates
42.340, -72.664 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Extreme Drought (D3) designation in eastern Hampshire County through the month of December.

Drought, Eastern Hampden

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Eastern Hampden forecast zone
Reported by
Drought Monitor
Coordinates
42.135, -72.632 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Extreme Drought (D3) designation in eastern Hampden County through the month of December.

Drought, Southern Worcester

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Southern Worcester forecast zone
Reported by
Drought Monitor
Coordinates
42.351, -71.908 (the zone’s center; the record gives no point)

A small portion of the northern portion of Southern Worcester County, in the Northborough/Southborough area, continued in an Extreme Drought (D3) designation through the month of December. An adjacent portion extending west from Grafton through Sturbridge continued in a Severe Drought (D2) designation through the month.

Drought, Western Norfolk

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Western Norfolk forecast zone
Reported by
Drought Monitor
Coordinates
42.171, -71.184 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Severe Drought (D2) designation in the northern part of Western Norfolk County. On December 13 this designation was expanded to cover all but the extreme west portion of the zone.

Drought, Southeast Middlesex

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Southeast Middlesex forecast zone
Reported by
Drought Monitor
Coordinates
42.486, -71.392 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Extreme Drought (D3) designation in southeast Middlesex County through the month of December.

Drought, Suffolk

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Suffolk forecast zone
Reported by
Drought Monitor
Coordinates
42.264, -71.125 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Severe Drought (D2) designation in Suffolk County through the month of December.

Drought, Eastern Norfolk

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Eastern Norfolk forecast zone
Reported by
Drought Monitor
Coordinates
42.171, -71.184 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Severe Drought (D2) designation in Eastern Norfolk County through the month of December.

Drought, Northern Bristol

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Northern Bristol forecast zone
Reported by
Drought Monitor
Coordinates
41.757, -71.088 (the zone’s center; the record gives no point)

On December 13, the U.S. Drought Monitor placed the eastern half of Northern Bristol County in a Severe Drought (D2) designation. On December 20, this designation was reduced to cover just the extreme northeast part of the zone, which continued through the remainder of the month.

Drought, Western Plymouth

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Western Plymouth forecast zone
Reported by
Drought Monitor
Coordinates
41.987, -70.737 (the zone’s center; the record gives no point)

On December 13, the U.S. Drought Monitor placed Western Plymouth County in a Severe Drought (D2) designation. This continued through the end of the month.

Drought, Eastern Plymouth

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Eastern Plymouth forecast zone
Reported by
Drought Monitor
Coordinates
42.079, -70.960 (the zone’s center; the record gives no point)

On December 13, the U.S. Drought Monitor increased the designation for eastern Plymouth County to Severe Drought (D2). This continued through the end of the month.

Drought, Southern Bristol

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Southern Bristol forecast zone
Reported by
Drought Monitor
Coordinates
41.757, -71.088 (the zone’s center; the record gives no point)

On December 13, the U.S. Drought Monitor increased the designation for the eastern part of Southern Bristol County to Severe Drought (D2). On December 20, this designation was reduced to Moderate Drought (D1).

Drought, Southern Plymouth

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Southern Plymouth forecast zone
Reported by
Drought Monitor
Coordinates
41.987, -70.737 (the zone’s center; the record gives no point)

On December 13, the U.S. Drought Monitor increased the designation for southern Plymouth County to Severe Drought (D2). On December 20, the designation was reduced to Moderate Drought (D1). This continued through the end of the month.

Drought, Northwest Middlesex County

When
December 1, 12:00 AM EST to December 31, 11:59 PM EST
Where
Northwest Middlesex County forecast zone
Reported by
Drought Monitor
Coordinates
42.486, -71.392 (the zone’s center; the record gives no point)

The U.S. Drought Monitor continued the Extreme Drought (D3) designation for northwest Middlesex County through the month of December.

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2016Every state in 2016This day in weather historyWarnings in Massachusetts, December 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 668363, 668365, 668366, 668367, 668368, 668370, 668372, 668373, 668374, 668375, 668376, 668377, 668379, 668380, 668381, 668384, 668385, 668387, 668388, 668389, 668390.